MathSciNet Relay Station
MathSciNet bibliographic data
MR1285999 (96d:46026) 46E30 (46B04)
Koldobsky, Alexander A Banach subspace of $L\sb {1/2}$ which does not embed in $L\sb 1$ (isometric version). Proc. Amer. Math. Soc. 124 (1996), no. 1, 155–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement